MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE FB TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE FB TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600010
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and tibial base plate loosening at the cement to implant interface.Unknown cement was used.Doi: (b)(6) 2014; dor: (b)(6) 2018 right knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB TIB BASE SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7285665
Report Number1818910-2018-53827
Device Sequence Number19312194
Product Code JWH
UDI-Device Identifier10603295042440
UDI-Public10603295042440
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150600010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight121